Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10067
Title: The gamma function: An eclectic tour
Authors: SRINIVASAN, GK
Issue Date: 2007
Publisher: MATHEMATICAL ASSOC AMER
Citation: AMERICAN MATHEMATICAL MONTHLY, 114(4), 297-315
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10067
http://hdl.handle.net/10054/10067
ISSN: 0002-9890
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.